T Nation

Gyno After Ashwaganda and Tribulus

Hey bros ive just signed up to reply this. Im usin ashwagandha (coz it lowers cortizol levels) and tribulus for a month. Now there is a cyst under my nipples reference to gynaecomastia. I think coz of T levels gettin higher and aromatase blockin more of ur body limit and transform surplus T to estrogen. Aromatase inhibitors come into play here. After tomorrow gonna start to take arimidex 4 times per week. Im not sure will it release my T levels and set them free to increase so super masculinity beside, or also it will cause estrogen raise to balance hormone levels and finally give me nothing. Gonna write results here.

I don’t think your first move should be to add more drugs.

What I would do personally is stop the current drugs I’m on and see if the “side effects” go away, or if the “cyst” you are talking about is unrelated to the drugs and just happened to show up, or you noticed it, at the same time.

Bottom line is your consulting a bunch of internet strangers about a possible health problem that none of us, even if we were doctors, are qualified to advise you on because no one here can examine you.

1 Like

He lost me on" hey bros"

I think we should use ourselves as guinea pigs in order to achieve the best results, as every body type can react differently in hormonal situations, except for the general one.
Although it is herbal, there are many factors that determine the effect of every drug on the body, such as blood type, allergies, anatomy, diseases encoded in the genes, hormone limits and body enzymes. For this reason, a common concrete conclusion cannot be reached.
The drugs I use are purely herbal root powders (ashwagandha and tribulus terrestis), I am sure they cause cysts because there is no other factor that will trigger cyst formation. This is not a recommendation post, it’s just a small interactive experiment post.

I understand that, and what I am telling you is that the next step in your self-experiment should be to start back from square one and remove all external substances from your body to see if your body is still having its current problems.

As of right now you don’t know that is the cause, you are just assuming because the time frames are similar… for all we know you have a cancerous growth that has nothing to do with the drugs. And beyond that you started taking two at once so you don’t know which is doing it, or if it’s the combination of both.

Again, you do you and experiment all you want, but you don’t seem to understand that experimentation requires more than just the taking of drugs and getting huge. You have to control for variables and see if certain results are reproducible.

2 Likes

I’m using ashwagandha just for immunity boosting.

This is a bad idea. Try posting your problem in the TRT or Pharma forum. I agree with @Lonnie123 here but if you are dead set on adding more compounds rather than reducing those creating the problem… Nolvadex/Tamoxifen. These block receptors specifically in breast tissue without napalming your E2 levels.

you only used ashwagandha and tribulus and that happens ? how many time are you using this ? did you cycle them ? why dont you buy something like DIM before going to arimidex ? you didnt do any gear you did some plants product…